# SDR F3LA2018013100282

- Difficulty date: January 23, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 47,976 hours, 20,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Part time: 47,976 hours, 20,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y512 HAS CORROSION AT FR66. REFERENCE NR 1832N291, REMOVED AND REPLACED FLOORBEAM Y512 FR67-64 IAW SRM 51-72-11-911-001, 53-00-14-283-002 AND 51-44-11.
